arrow
Volume 16, Number 2
Previous Issue Next Issue

Kang Feng & Daoliu Wang

J. Comp. Math., 16 (1998), pp. 97-106.

Preview Full PDF 698 9807 Abstract

Fayong Zhang

J. Comp. Math., 16 (1998), pp. 107-120.

Preview Full PDF 712 9798 Abstract

Daosheng Zhang

J. Comp. Math., 16 (1998), pp. 121-128.

Preview Full PDF 749 9914 Abstract

Zhen Han & Longjun Shen

J. Comp. Math., 16 (1998), pp. 129-140.

Preview Full PDF 722 9789 Abstract

Daoqi Yang

J. Comp. Math., 16 (1998), pp. 141-151.

Preview Full PDF 702 9768 Abstract

Junbin Gao, Yidu Yang & T. M. Shih

J. Comp. Math., 16 (1998), pp. 152-164.

Preview Full PDF 716 9865 Abstract

Weijun Tang & Houde Han

J. Comp. Math., 16 (1998), pp. 165-178.

Preview Full PDF 710 9692 Abstract

Ning Zhao

J. Comp. Math., 16 (1998), pp. 179-192.

Preview Full PDF 704 9696 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard